# SDR UALA2009052701519

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: W398201R18
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HYD BAY HARNESS WIRE W398-201R-18 FOR L ENG HYD PUMP HAS AN IMPROPER SPLICE INSTALLED.  REPAIRED WIRING REF BSWPM 20-00-13, 20-61-11 AND B767 WDM 29-11-12.  RE-ASSEMBLED PLUG 0916 AND JACK D4280J TO INSTALL NEW SECTION OF WIRING.
